# SDR C2XA01CL134

- Difficulty date: June 6, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Switch
- Part number: 1143810441
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE FLT 3032  THE CREW REPORTED LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  THE AIRCRAFT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED RIGHT MAIN LANDING GEAR SAFETY SWITCH, OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS TEST FLOWN AND NO DISCREPANCY WAS NOTED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
